# SDR DHL9780150C

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Ws 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING AT STA 178 TO 217 WING T/E UPPER SKIN FWD OF FLAT SPOILER AREA IS BENT AND WRAPPED.  CUT OUT DAMAGED AREA PER DRAWING  DHL D857307051 AND INSTALLED REPAIR PARTS PER SRM 51-1-8.
